Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Following strict diet due to acid reflux. Need to take multivitamin?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
hi i have been following strict diet mainlyboiled bottle gourd (ghia)and brown rice or yellow lentil from last 3weeks coz of acidity/reflux.
can you pls suggest whether do i need to take any multivitamins as ihave been following same diet??
can you pls suggest what else i can have in my lunch and dinner??
Posted Wed, 2 Oct 2013 in General Health
Answered by Dr. Raju A.T 11 days later
Brief Answer:
Yes, Multivitamins are essential now

Detailed Answer:

Thanks for your query.

I am medical doctor, an associate in Department of Gastroentrology, working with an experienced Nutritionist. I answer on his behalf.

Yes, I would consider it essential for you to consume multivitamin supplements as you are strict diet.

I would consider it safe for you to consume other vegetables and fruits as they do not aggravate gastritis. Also taking fiber supplements like Psyllium husk would help. It does come in brand named ISOBGOL. A spoon of this has to be taken with a glass of milk or water in the night.

Hope, I answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor